MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Codes Device Damaged by Another Device (2915); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient involvement.If implanted, give date: not applicable, as lens was not implanted.There was no patient contact.If explanted, give date: not applicable, as lens was not implanted.There was no patient contact.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a dcb00 pre-loaded device injector malfunction, scratched lens.During handling but prior to insertion.No patient contact.No adverse effect, injury or surgical intervention required.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: since product was not returned, the complaint issue reported could not be verified.Manufacturing records review: there are no discrepancies found during the mrr (manufacturing record review) related to this complaint.The units were released according specification in compliance with the product intended use as required.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11231902
Report Number2648035-2021-07149
Device Sequence Number3571742
Product Code HQL
UDI-Device Identifier05050474635784
UDI-Public(01)05050474635784(17)230930
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberDCB00
Device Catalogue NumberDCB0000050
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1